# SDR SIMA20220826003

- Difficulty date: August 26, 2022
- Submitted: August 28, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb EMB110*
- Aircraft time: 14,344 hours, 9,299 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Part number: 70282721801
- Part serial: 16086923
- Condition: Unserviceable
- Location: [0000]   [Mau1]
- Part time: 14,343 hours, 9,299 cycles
- Component: Module,Electron
- Component part number: 70282721801
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT. DECLARED EMEREGENCY. OVR WT LNDNG. RTD TO MIA. SPOILER FAULT EICAS MSG CAME ON AFTER TAKE OFF.-C/A-RAR FCM 1 IAW AMM 27-03-02, ALSO PERFORMED FCM #1 RIGGING IAW AMM TASK 27-03-02-820-801-A/200. RIGGING PASSED AND NO FLT CTRL NO DISPATCH SHOWED ON EICAS. OPS CHECK GOOD.
